# SDR MEX2002375

- Difficulty date: December 22, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Engine: Pwa JT8D*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 3688
- Condition: Damaged
- Location: Left
- Part time: 26,986 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN FROM FLIGHT,  DURING CLIMB,  LT CSD OIL PRESSURE AND LT GENERATOR OFF LIGHTS ILLUMINATED WITH INDICATIONS GEN 0 AND NORMAL CSD TEMPERATURE.  DURING CHECK CSD WAS WITHOUT OIL AND PLUNGER ACTIVATED.  DURING CSD REPLACEMENT IT WAS DETECTED THAT THE CSD AND GENERATOR WERE DAMAGED.  THEY WERE REPLACED IAW MM, TESTS OK.  ADDITIONALLY DURING OVERNIGHT SERVICE THE APU WAS INSTALLED IAW MM.
